Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Battle2011

Pimple That Very Slowly Grows To Hurt

I am so fed up.. 15 years battling with acne.

Infinally get a break with clear skin for the last month....

Strict diet, strict washing regimen.... It worked to get my face under control.

Tomorrow i am having a date... But of course, I had to have a little surprise. For the last 3 days, a cystic pimple has been growing, right next to my nose. I have hammered it with tee tree oil, but it is the kind that grows, no matter what you put on.

It is so unfair. Why?

I have just put TTO again now, and a bandaid.

Hope i can keep it at bay until the date. It can come out at the weekend afterwards.... Just dont wanna ruin this date with a big cyst right between my nose and lips....

Share this post


Link to post
Share on other sites

geez...bad timing. I've been there. The only thing that helps reduce my cysts is minocycline. Others say to ice it and take ibuprofen. good luck.

Share this post


Link to post
Share on other sites

I agree with Rachal...ice it and take ibuprofen. Icing will allow TTO to get deeper in the skin to kill bacteria. The only other thing you could try is BP but I assume you are trying to use a more natural product. Drink tons of water to help flush the skin and breath deeply to infuse the body with oxygen...both will help the body fight inflammation. Try to ignore it and don't look in the mirror too often. If you obsess on it then your stress hormones go up which inflames the skin. Easier said than done tho! But it has helped me in the past. Try not to press on it or play with it. This can cause more bacteria to get spread under the skin which will make it grow bigger. Sometimes these things will subside if you ignore them. And if the rest of your skin is clear then concentrate on that and make yourself as beautiful as you can. My hubby never sees these things...even the huge ones! Will keep fingers crossed you have a wonderful date!

Share this post


Link to post
Share on other sites

I agree with Rachal...ice it and take ibuprofen. Icing will allow TTO to get deeper in the skin to kill bacteria. The only other thing you could try is BP but I assume you are trying to use a more natural product. Drink tons of water to help flush the skin and breath deeply to infuse the body with oxygen...both will help the body fight inflammation. Try to ignore it and don't look in the mirror too often. If you obsess on it then your stress hormones go up which inflames the skin. Easier said than done tho! But it has helped me in the past. Try not to press on it or play with it. This can cause more bacteria to get spread under the skin which will make it grow bigger. Sometimes these things will subside if you ignore them. And if the rest of your skin is clear then concentrate on that and make yourself as beautiful as you can. My hubby never sees these things...even the huge ones! Will keep fingers crossed you have a wonderful date!

One question - 2 years after :)

How is icing helping the TTO get deeper into the skin?

Isn't icing actually closing the pore?

I am confused :)

Share this post


Link to post
Share on other sites

Icing reduces swelling and so does the ibuprofen I hear its good to ice your face then apply a glycolic of 10%

I'd done soo much reading but I am a skin freak I do too much I'm all about skincare yet can't manage to clear mine.

Share this post


Link to post
Share on other sites

hi! If you have access to a dermatologist, get a cortisone shot! They will usually fit you in for an emergency 5 minute appointment if you tell them the reason. It is the only thing that will eliminate swelling (and maybe redness) quickly enough for your date. Ibuprofin may work (I would avoid using ice though, it can cause even worse inflammation if you're not careful). I would nix the until after your date because that may also be aggravating it. Nothing will make the pimple "go away" in time (except the cortisol injection), so your best bet is to reduce the inflammation as much as possible (treating it with anything other than anti-inflammatory medications will just make it look worse).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×